# SDR VNAA202512020046

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: CC670756043
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON MOUNTING BRACKET FOR HYDRAULIC ACCUMULATOR ON LT SIDE OF TRU BAY.
